MathSciNet Relay Station
MathSciNet bibliographic data
MR1672219 65N15 (65N30)
Li, Jichun Full-order convergence of a mixed finite element method for fourth-order elliptic equations. J. Math. Anal. Appl. 230 (1999), no. 2, 329–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement